A hyper-geometric approach to the BMV-conjecture

被引:4
|
作者
Drmota, M
Schachermayer, W
Teichmann, J
机构
[1] Vienna Univ Technol, Inst Discrete Math & Geometry, A-1040 Vienna, Austria
[2] Vienna Univ Technol, Inst Math Methods Econ, A-1040 Vienna, Austria
来源
MONATSHEFTE FUR MATHEMATIK | 2005年 / 146卷 / 03期
关键词
Bessis-Moussa-Villani conjecture; Laplace transform; hyper-geometric function; Dyson expansion;
D O I
10.1007/s00605-005-0318-z
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We prove positivity of the BMV measure in dimension d = 3 in several non-trivial cases by combinatorial methods.
引用
收藏
页码:179 / 201
页数:23
相关论文
共 50 条
  • [1] A Hyper-Geometric Approach to the BMV-Conjecture
    Michael Drmota
    Walter Schachermayer
    Josef Teichmann
    [J]. Monatshefte für Mathematik, 2005, 146 : 179 - 201
  • [2] The BMV-conjecture over quaternions and octonions
    Smirnov A.S.
    [J]. Journal of Mathematical Sciences, 2013, 193 (5) : 775 - 801
  • [3] Calculation of hyper-geometric modes
    Balalayev, S.A.
    Khonina, S.N.
    [J]. Optical Memory and Neural Networks (Information Optics), 2008, 17 (01): : 75 - 83
  • [4] Some transformations of generalized hyper-geometric series
    Whipple, F. J. W.
    [J]. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 1927, 26 : 257 - 272
  • [5] Rotation of spherical microobjects in the hyper-geometric beams
    Image Processing Systems Institute, Russian Academy of Sciences, Samara State Aerospace University, Molodogvardeiskaya ul. 151, Samara 443001, Russia
    [J]. Opt. Mem. Neural Netw. (Inf. Opt.), 2008, 2 (173-182): : 173 - 182
  • [6] STRUCTURAL APPROACH TO THE ESTIMATION OF THE NUMBER OF RESIDUAL SOFTWARE FAULTS BASED ON THE HYPER-GEOMETRIC DISTRIBUTION
    TOHMA, Y
    TOKUNAGA, K
    NAGASE, S
    MURATA, Y
    [J]. IEEE TRANSACTIONS ON SOFTWARE ENGINEERING, 1989, 15 (03) : 345 - 355
  • [7] APPLICATION OF HYPER-GEOMETRIC DISTRIBUTION MODEL TO THE HARDWARE DEBUGGING PROCESS
    TOHMA, Y
    MATSUNAGA, Y
    [J]. COMPUTER SYSTEMS SCIENCE AND ENGINEERING, 1994, 9 (01): : 25 - 30
  • [8] Models for charged relativistic spheres via hyper-geometric equations
    Suntharalingam Thirukkanesh
    Ishara Saparamadu
    Ranjan Sharma
    Soumik Bhattacharya
    [J]. Pramana, 96
  • [9] Sums of Hermitian squares as an approach to the BMV conjecture
    Burgdorf, Sabine
    [J]. LINEAR & MULTILINEAR ALGEBRA, 2011, 59 (01): : 1 - 9
  • [10] Auto-focusing accelerating hyper-geometric laser beams
    Kovalev, A. A.
    Kotlyar, V. V.
    Porfirev, A. P.
    [J]. JOURNAL OF OPTICS, 2016, 18 (02)